Pulsatile Tinnitus for One Day? ENT Said I Have Coagulation in My Ears Due to Steroid Injections

Discussion in 'Support' started by Allan Mcmillan, Oct 17, 2019.

  1. Watch Hazel share good news about tinnitus
    1. Allan Mcmillan

      Allan Mcmillan Member

      Tinnitus Since:
      April 30 2019
      Cause of Tinnitus:
      Acoustic shock from playing guitar with headphones
      Yesterday everything was fine until I went out for a couple drinks and vaped a bit. I ended up with pulsatile tinnitus when I got back home on my left ear which disappeared in the morning. Although I still have a little bit of pressure in both my ears. It felt resolved. I still went to ask the ENT about it and he explained that I have a coagulation in both my ears (steroid injections last month) and when it begins to tear off it can create symptoms of pulsatile tinnitus.

      Should I be worried about it?
       
    2. AUTHOR
      AUTHOR
      Allan Mcmillan

      Allan Mcmillan Member

      Tinnitus Since:
      April 30 2019
      Cause of Tinnitus:
      Acoustic shock from playing guitar with headphones
      It's still there slightly, about 95% gone.
       
Loading...

Share This Page